| Model Number |
20280 |
| Medical Device Problem Code |
Material Rupture (1546)
| Health Effect - Clinical Code |
No Clinical Signs, Symptoms or Conditions (4582)
| Date of Event |
10/14/2021
Type of Reportable Event
Malfunction
Additional Manufacturer Narrative
Initial reporter city: (b)(6).
Event or Problem Description
It was reported that balloon rupture occurred.A 33/7/2/100 equalizer balloon catheter was advanced for dilatation.However, during initial inflation, the balloon ruptured.The device was removed without any problem and the procedure was completed with another of same device.There were no patient complications nor injuries reported and the patient condition was good post-procedure.